# SDR 99ZZZX3514

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Float Switch
- Part number: FS103
- Condition: Inoperative
- Location: Fuel Tank
- Part time: 588 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER VALVE WOULD NOT WORK IN THE 'AUTO' POSITION.  REPLACED SWITCH WITH NEW.
